| Catalog Number |
8065751922 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that during a surgery an ophthalmic irrigation and aspiration tip was found to be sharp and the patient experienced posture capsule rupture.Surgeon used another product to complete the procedure.Procedure details were not provided.Additional information has been requested none received till date.
Additional Manufacturer Narrative
Additional information was provided in sections d.4, h.6 and h.11.A sample was not received at the manufacturing site for evaluation for the report of a sharp tip; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.All irrigation and aspiration tips are 100% visually inspected prior to being released from the manufacturing facility.Any non-conforming packages identified are removed from the lot and scrapped.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).